×

zbMATH — the first resource for mathematics

Solving famous nonlinear coupled equations with parameters derivative by homotopy analysis method. (English) Zbl 1234.35297
Summary: The homotopy analysis method (HAM) is employed to obtain symbolic approximate solutions for nonlinear coupled equations with parameters derivative. These nonlinear coupled equations with parameters derivative contain many important mathematical physics equations and reaction diffusion equations. By choosing different values of the parameters in general formal numerical solutions, as a result, a very rapidly convergent series solution is obtained. The efficiency and accuracy of the method are verified by using two famous examples: coupled Burgers and mKdV equations. The obtained results show that the homotopy perturbation method is a special case of homotopy analysis method.

MSC:
35R11 Fractional partial differential equations
35Q35 PDEs in connection with fluid mechanics
35Q53 KdV equations (Korteweg-de Vries equations)
68W30 Symbolic computation and algebraic computation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Caputo, “Linear models of dissipation whose Q is almost frequency independent, part II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, no. 5, pp. 529-539, 1967. · doi:10.1111/j.1365-246X.1967.tb02303.x
[2] K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. · Zbl 0292.26011
[3] S. Momani and N. Shawagfeh, “Decomposition method for solving fractional Riccati differential equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1083-1092, 2006. · Zbl 1107.65121 · doi:10.1016/j.amc.2006.05.008
[4] Z. Odibat and S. Momani, “Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order,” Chaos, Solitons and Fractals, vol. 36, no. 1, pp. 167-174, 2008. · Zbl 1152.34311 · doi:10.1016/j.chaos.2006.06.041
[5] Z. Odibat and S. Momani, “Application of variation iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 1, no. 7, pp. 15-27, 2006. · Zbl 1378.76084
[6] S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems, Ph.D. thesis, Shanghai Jiao Tong University, 1992.
[7] S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, CRC Series: Modern Mechanics and Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2003. · Zbl 1051.76001 · doi:10.1201/9780203491164
[8] S. Liao, “On the homotopy anaylsis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, pp. 499-513, 2004. · Zbl 1086.35005 · doi:10.1016/S0096-3003(02)00790-7
[9] S. Liao, “Comparison between the homotopy analysis method and homotopy perturbation method,” Applied Mathematics and Computation, vol. 169, no. 2, pp. 1186-1194, 2005. · Zbl 1082.65534 · doi:10.1016/j.amc.2004.10.058
[10] S. Liao, “Homotopy analysis method: a new analytical technique for nonlinear problems,” Journal of Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 2, pp. 95-100, 1997. · Zbl 0927.65069 · doi:10.1016/S1007-5704(97)90047-2
[11] T. Hayat, M. Khan, and M. Ayub, “On non-linear flows with slip boundary condition,” Zeitschrift für Angewandte Mathematik und Physik, vol. 56, no. 6, pp. 1012-1029, 2005. · Zbl 1097.76007 · doi:10.1007/s00033-005-4006-6
[12] S. Abbasbandy and F. S. Zakaria, “Soliton solutions for the 5th-order KdV equation with the homotopy analysis method,” Nonlinear Dynamics, vol. 51, no. 1-2, pp. 83-87, 2008. · Zbl 1170.76317 · doi:10.1007/s11071-006-9193-y
[13] S. P. Zhu, “An exact and explicit solution for the valuation of American put options,” Quantitative Finance, vol. 6, no. 3, pp. 229-242, 2006. · Zbl 1136.91468 · doi:10.1080/14697680600699811
[14] A. K. Alomari, M. S. M. Noorani, R. Nazar, and C. P. Li, “Homotopy analysis method for solving fractional Lorenz system,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 7, pp. 1864-1872, 2010. · Zbl 1222.65082 · doi:10.1016/j.cnsns.2009.08.005
[15] A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Solution of delay differential equation by means of homotopy analysis method,” Acta Applicandae Mathematicae, vol. 108, no. 2, pp. 395-412, 2009. · Zbl 1187.34081 · doi:10.1007/s10440-008-9318-z
[16] B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Institute for Nonlinear Science, Springer, New York, NY, USA, 2003.
[17] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. · Zbl 0789.26002
[18] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993. · Zbl 0818.26003
[19] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[20] J. H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257-262, 1999. · Zbl 0956.70017 · doi:10.1016/S0045-7825(99)00018-3
[21] Y. Chen and H. An, “Homotopy perturbation method for a type of nonlinear coupled equations with parameters derivative,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 764-772, 2008. · Zbl 1157.65515 · doi:10.1016/j.amc.2008.07.018
[22] E. G. Fan, “Soliton solutions for a generalized Hirota-Satsuma coupled KdV equation and a coupled MKdV equation,” Physics Letters. A, vol. 282, no. 1-2, pp. 18-22, 2001. · Zbl 0984.37092 · doi:10.1016/S0375-9601(01)00161-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.